MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/2231-4040.179749

Медицинская библиотека · Journal of advanced pharmaceutical technology & research · 2016

Propranolol-induced gingival hyperplasia with Nager syndrome: A rare adverse drug reaction.

Raheel Syed Ahamed, Kujan Omar Bashar, Tarakji Bassel, Umar Dilshad, Ibrahim Salah

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug reactions are a group of reactionary lesions generally show their manifestations in the oral cavity. The drug reactions may vary from local rashes to well-developed swellings in the oral cavity especially involving the gingiva. Most of the drug reactions are asymptomatic and commonly triggered from the active metabolite of a drug used for a long time. Nager syndrome is a group of acrofacial dysostosis that usually results in craniofacial and limb malformations. The craniofacial defects are very similar to the mandibulofacial dysostosis. A very early intervention is needed for the habilitation of the patient especially when it is concerned with speech and language development. This paper reports a case of a 32-year-old female with craniofacial, limb, and skeletal abnormalities along with a drug-induced gingival hyperplasia.

Для цитирования: Raheel Syed Ahamed, Kujan Omar Bashar, Tarakji Bassel, Umar Dilshad, Ibrahim Salah. Propranolol-induced gingival hyperplasia with Nager syndrome: A rare adverse drug reaction.. Journal of advanced pharmaceutical technology & research. 2016. DOI: 10.4103/2231-4040.179749.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.